EconPapers    
Economics at your fingertips  
 

Spaces of Quasi-Periodic Functions and Oscillations in Differential Equations

J. Blot and D. Pennequin

Papiers d'Economie Mathématique et Applications from Université Panthéon-Sorbonne (Paris 1)

Abstract: We build spaces of q.p. (quasi-periodic) functions and we establich some of their properties. They are motivated by the Perceival approach to q.p. solutions of Hamiltonian systems. The periodic solutions of an adequat Partial Differential Equation are related to the q.p. solutions of an Ordinar Differential Equation. We use this approach to obtain some regularization theorems of weak q.p. solutions of differential equations.

Keywords: DIFFERENTIAL EQUATIONS; MATHEMATICAL ANALYSIS (search for similar items in EconPapers)
JEL-codes: C00 C60 (search for similar items in EconPapers)
Pages: 39 pages
Date: 1999
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:pariem:1999.74

Access Statistics for this paper

More papers in Papiers d'Economie Mathématique et Applications from Université Panthéon-Sorbonne (Paris 1) France; Universite de Paris I - Pantheon- Sorbonne, 12 Place de Pantheon-75005 Paris, France. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2025-03-19
Handle: RePEc:fth:pariem:1999.74